# SDR 96ZZZX1203

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STL - FLT 414 - DURING CLIMB, LT ENGINE SURGED ACCOMPANIED WITH A DROP IN EPR.  SHUT DOWN LT ENGINE, SN 3201.  FOUND METAL PARTICLES IN TAILPIPE AND TURBINE BLADE DAMAGE.  CHANGED LT ENGINE AND ENGINE OPERATION CHECKED NORMAL.  ENGINE TOTAL TIME:  31,874 HRS; 16,491 CYCLES.  CHECK C-1D - 8-21-95 - MCI.
